Hi @efexnot. I hope hope hope you are doing this along with a psych doctor's help or with a psych nurse as I have found near me who understood that when I said I wanted off, I meant I wanted off. As of the past few days I have still been having symptoms from the drug Effexor/lVenlafaxine time release withdrawal. I was physically sick this weekend. My husband and I planned a trip to an outdoor museum. I thought I was ok and then the nausea hit me…..I needed shade and water and then just needed air conditioning and finally went home. I have been off of the drug completely for going on three weeks now and still having symptoms. I was at 37.5 mg for a year. This is a bad drug all the way around. I have been healthy and athletic and active all of my life. This drug withdrawal has me on the sofa for long periods because of the withdrawal creating lethargy. The stomach and indigestion, acid problems and digestive problems are immense and I have NEVER had stomach problems in my life. They only occurred during tapering down of this drug and during the taper to o mg of Effexor. There are many accounts of people ending up in the ER withdrawing from this drug. It is not like ANY other drug nor should it EVER be compared to any. I have found this website helpful. http://www.theroadback.org I do not use their supplements. I am taking others although the site has a good list of the withdrawal symptoms of Effexor. It also dissects the "theory of venlafaxine's "half life" as well as the other components of venlafaxine which have different "half lifes" and different chemical withdrawal in a human body including the long term effects. I hope you are feeling better.